# SDR SWAA2025111222259

- Difficulty date: October 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ozne 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BTW BS 344 TO BS 360 LBL 26.75 WL 208.1 AT FWD GALLEY AREA.  REPLACED INTERCOSTAL WEB LOCATED BTW BS 344 TO BS 360 LBL 26.75 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 141A5400 SHEET 31 REV-.
